# SDR VTZA95297

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 898
- System (JASC): 2910 · Hydraulic System, Main
- Part: Press Switch
- Part number: S1226142
- Condition: Failed
- Location: Lt Hyd System
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 6388 - IAD-PIT - DURING CRUISE, RETURNED TO IAD DUE TO THE LEFT HYDRAULIC PUMP FAILING.  AIRCRAFT RETURNED TO IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE HYDRAULIC PRESSURE SWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
